# SDR SWAA107945

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 57,306 hours, 48,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R2 DOOR EVACUATION SLIDE OUT OF ADJUST.  REPOSITIONED SLIDE PER MM.
